Strong convergence of multivariate point processes of exceedances

Kaufmann, E., Reiss, R.-D. . Annals of the Institute of Statistical Mathematics 1993. 45 (3) :433-444

Locate this article in:

Bibtex

@article{CIS-110263,
  Author = {Kaufmann, E. and Reiss, R.-D.},
  Title = {Strong convergence of multivariate point processes of exceedances},
  Journal = {Annals of the Institute of Statistical Mathematics},
  Volume = {45},
  Number = {3},
  Year = {1993},
  Pages = {433--444},
  Keywords = {Poisson process}
}

Similar articles